ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Model of optimal budgetary funds distribution

Journal: Economic Cybernetics. International scientific journal (Vol.49, No. 1)

Publication Date:

Authors : ;

Page : 38-41

Keywords : model; budgetary funds distribution; regional development; non-linear problem; original criteria;

Source : Downloadexternal Find it from : Google Scholarexternal


The paper offers Model of optimal budgetary funds distribution that are directed at regional development; the model is presented as two-criteria non-linear problem and original criteria set is designed to resolve it.

Last modified: 2013-12-11 20:35:42